| Model Number |
VICM5_13.2 (-3.50) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a refractive surprise.In a separate surgery the lens was explanted, on the same day separate surgery replaced with shorter length/ different power lens and the problem was resolved.
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10 - device evaluation: the lens was returned in a microcentrifuge tube with moisture and residue/debris on product.Visual inspection found no visible damage to lens with fibre on lens surface.Dimensional and functional inspection found the lens to be within specifications.(b)(4).